read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

this medicine, ethosuximide is making me so nauseous. How long can I expect this to last?

About 3 hours after each dose I start getting very nauseous and I need it to go away and my doctor tells me to stay on the medicine. Yet I don’t know how much longer I can endure this. Will this feeling eventually subside?

Related Items

6 Responses to “this medicine, ethosuximide is making me so nauseous. How long can I expect this to last?”

  1. margy said:

    go back again if you can’t manage and tell this to the dr again

    s/he may recommend something to control nausea or review the medication altogether

  2. Hope said:

    Hello! I am sorry you are feeling this way!

    I have never heard of this drug but I looked it up online and some of the side effects listed were headache, dizziness, fatigue, and euphoria.

    Have you checked the directions when taking the medication? Are you supposed to eat before taking the medication. Are you over-exercising or not getting enough sleep? I would insist on getting into the doctor. It is ridiculous that you have to put up with being nauseated while you are taking medication.

    Sorry I am not much help, good luck! 🙂

  3. L. said:

    A lot of people have problems with nausea with this med. It usually goes away in a few weeks (anywhere between 2-4). Hang in there if you can, but if the nausea is too bad, give your doc another call.

  4. elpi said:

    Please first clear this with your doctor, but I found a cure for nausea; it’s ginger root capsules. 550 mg and my pharmacist orders it for me. It works and very quickly.
    If I know something is going to make me sick, I’ll take the ginger with the medication.
    Do make sure it’s okay with your doctor, first.

  5. Evelyn said:
  6. Jules Smock said:

    With havin so much content and articles do you ever run into any problems of plagorism or copyright violation? My site has a lot of exclusive content I’ve either created myself or outsourced but it looks like a lot of it is popping it up all over the web without my authorization. Do you know any methods to help stop content from being stolen? I’d really appreciate it.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives